MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED

Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED
Catalog Number FCEALTMAXX
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that height actuator broke.
 
Additional Manufacturer Narrative
The customer contacted medline regarding their bed and stated "height actuator broke," and the complaint also notes a broken actuator hi-lo foot section.The customer provided photos of the hi-lo actuator, which appears in used condition; a physical sample was not provided, so only a visual review of the defect was conducted and a functional or dimensional inspection could not be executed via a photo.Investigation results were confirmed, and after reviewing the photos it was discovered that the hi-lo actuator metal bracket that connects to the bed frame is fractured off.Based on the proof of purchase provided, the unit is out of warranty for electrical components, therefore this issue could be due to end of life expectancy or normal wear and tear; no product changes were identified that could've contributed to this product failure and additional recommendations were none.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALTERRA MAXX UNIVERSAL BED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50883298
Report Number1417592-2026-49808
Device Sequence Number9939803
Product Code OSI
UDI-Device Identifier10888277651838
UDI-Public10888277651838
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCEALTMAXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown